| Catalog Number |
RBY2C0435 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Out-Of-Box Failure (2311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-00494.The hospital disposed of the device.
Event or Problem Description
While preparing a new ruby coil and pod packing coil (podj) for a coil embolization procedure, the hospital staff noticed that both coils were detached upon removal from their dispenser hoops.The detached ruby coil and podj were found prior to use.Therefore, the coils were not used in the procedure and the procedure was successfully completed using a new ruby coil.